# SDR FDEA201504141228

- Difficulty date: April 14, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146N10428
- Condition: Gouged
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, BS 1520 24R FRAME SPLICE HAS GOUGED.  REMOVED AND REPLACED IAW DWG 146N1017 SHT 3 REV. D,   SPLICE FABRICATED IAW DWG 146N1042 SHT 1 REV A.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
